# SDR DALA2022061304122

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 87,265 hours, 39,184 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pintle Pin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 RH MLG AFT PINTLE PIN HAS CORROSION/PITTING. CORRECTIVE ACTION: REMOVED AND REPLACED RH MLG AFT PINTLE PIN PER DELTA WORK CARD AMDS 32-3210-9-0004. (2271777)
